# SDR DALA2015102706531

- Difficulty date: October 27, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 62,774 hours, 45,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDERING CRACKS IN AFT CANTED FUSELAGE FRAME BS 1510 AT THE LT 2 LOWER ALIGNMENT PINS.  HFEC VERIFIED & MARKED END OF CRACKS (3EA) QC1984. CUT OUT DAMAGED SECTION OF FRAME (2EA). HFEC INSPECTED PER NDT-SPM 06-10-01. 001 BOTH CUTOUTS NO DEFECTS NOTED. DAMAGED CONTAINED QC1984. REMOVED TAILCONE SLIDE, REMOVED AFT SECTION OF WALKWAY (2PIECES), DISCONNECTED LOWER SEGMENT OF TAILCONE RELEASE CABLE & LATCH ASSY, AND REMOVED,  TAILCONE SEAL. REMOVED FRAME. CLEANED AREA AND REMOVED. DRILLED UP NEW FRAME P/N 5966769-1. OK TO INSTALL QC1976. INSTALLED FRAME PER BOEING DOCUMENT 9911843. INSTALLED AFT SECTION OF WALKWAY, LOWER SEGMENT OF TAILCONE RELEASE CABLE AND LATCH ASSY, AND TAILCONE SEAL, TAILCONE SLIDE TO BE INSTALLED ON AMDS CARD 2561-4001.
